Optimally ranking unrankable tournaments

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)131-144
Number of pages14
JournalPeriodica Mathematica Hungarica
Volume11
Issue number2
DOIs
StatePublished - Jun 1980

Fingerprint

Probabilistic Methods
Tournament
Ranking

Keywords

  • AMS (MOS) subject classifications (1970): Primary 05C20, 60C05
  • probabilistic method
  • Tournament

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Optimally ranking unrankable tournaments. / Spencer, J.

In: Periodica Mathematica Hungarica, Vol. 11, No. 2, 06.1980, p. 131-144.

Research output: Contribution to journalArticle

@article{5b8370b2782748c79da6fefad2cce98e,
title = "Optimally ranking unrankable tournaments",
keywords = "AMS (MOS) subject classifications (1970): Primary 05C20, 60C05, probabilistic method, Tournament",
author = "J. Spencer",
year = "1980",
month = "6",
doi = "10.1007/BF02017965",
language = "English (US)",
volume = "11",
pages = "131--144",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Optimally ranking unrankable tournaments

AU - Spencer, J.

PY - 1980/6

Y1 - 1980/6

KW - AMS (MOS) subject classifications (1970): Primary 05C20, 60C05

KW - probabilistic method

KW - Tournament

UR - http://www.scopus.com/inward/record.url?scp=34250255958&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250255958&partnerID=8YFLogxK

U2 - 10.1007/BF02017965

DO - 10.1007/BF02017965

M3 - Article

VL - 11

SP - 131

EP - 144

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -